The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry

Full-Text PDF (323 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
Volume 11, Issue 4, 2017, pp. 1237–1265
DOI: 10.4171/JNCG/11-4-1

Published online: 2017-12-15

Monodromy of the Gauss–Manin connection for deformation by group cocycles

Makoto Yamashita[1]

(1) Ochanomizu University, Tokyo, Japan

We consider the 2-cocycle deformation of algebras graded by discrete groups. The action of the Maurer–Cartan form on cyclic cohomology is shown to be cohomologous to the cup product action of the group cocycle. This allows us to compute the monodromy of the Gauss–Manin connection in the strict deformation setting.

Keywords: Cyclic homology, group cohomology, deformation quantization

Yamashita Makoto: Monodromy of the Gauss–Manin connection for deformation by group cocycles. J. Noncommut. Geom. 11 (2017), 1237-1265. doi: 10.4171/JNCG/11-4-1